Alert archive / North Carolina / Flash Flood Warnings in 2024
Flash Flood Warning 18, NWS Wilmington, NC
NWS Wilmington, NC issued this flash flood warning at Aug 7, 2024, 10:59 PM EDT for Brunswick County, New Hanover County, Pender County, North Carolina. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2024, 10:59 PM EDT (02:59 UTC)
- Expired
- Aug 8, 2024, 5:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brunswick County, NC, New Hanover County, NC, Pender County, NC
The radar
The Wilmington radar (KLTX), 54 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 12:00 AM EDT | FLASH FLOOD | 1 Ene Masonboro, NC | Video shared on social media showed water flowing over Masonboro Sound Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 61 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 3.0 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1118 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 13.6
The text
As transmitted.
369
WGUS52 KILM 080259
FFWILM
NCC019-129-141-080600-
/O.NEW.KILM.FF.W.0018.240808T0259Z-240808T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington NC
1059 PM EDT Wed Aug 7 2024
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Northeastern Brunswick County in southeastern North Carolina...
New Hanover County in southeastern North Carolina...
Pender County in southeastern North Carolina...
* Until 200 AM EDT.
* At 1059 PM EDT, the public and emergency management agencies
reported flash flooding across the warned area. Between 3 and 6
inches of rain have fallen. Additional rainfall amounts up to 2
inches are possible in the warned area. Flash flooding is already
occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Wilmington, Leland, Carolina Beach, Burgaw, Wrightsville Beach,
Kure Beach, Surf City, Figure Eight Island, Rich Inlet, North
Masonboro Island, South Masonboro Island, Snows Cut, Hampstead,
Boiling Spring Lakes, Topsail Beach, Rocky Point, Castle Hayne,
Ashton, Long Creek and Cape Fear Community College North Campus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Dangerous flooding from heavy rainfall can be expected, especially
near poor drainage areas and other flood prone locations. It is
harder to recognize flood dangers at night, as it will be difficult
to determine the depth of the water. Roads may be damaged or washed
away. Most flood deaths occur in vehicles. If flooding is observed,
then turn around, don't drown.
&&
LAT...LON 3437 7824 3440 7826 3447 7818 3450 7825
3454 7827 3472 7811 3472 7768 3448 7758
3444 7752 3434 7766 3423 7778 3414 7784
3392 7794 3396 7796 3397 7802 3411 7815
3426 7815 3430 7802 3437 7815 3435 7820
FLASH FLOOD...OBSERVED
$$
JLB1 follow-up statement
326
WGUS52 KILM 080548
FFWILM
NCC019-129-141-080900-
/O.EXT.KILM.FF.W.0018.000000T0000Z-240808T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington NC
148 AM EDT Thu Aug 8 2024
The National Weather Service in Wilmington has extended the
* Flash Flood Warning for...
Northeastern Brunswick County in southeastern North Carolina...
New Hanover County in southeastern North Carolina...
Pender County in southeastern North Carolina...
* Until 500 AM EDT.
* At 148 AM EDT, the public reported thunderstorms producing heavy
rain across the warned area. Between 3 and 6 inches of rain have
fallen. Additional rainfall amounts of 1 to 3 inches are possible
in the warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Wilmington, Leland, Carolina Beach, Burgaw, Wrightsville Beach,
Kure Beach, Surf City, Figure Eight Island, Rich Inlet, North
Masonboro Island, South Masonboro Island, Snows Cut, Hampstead,
Boiling Spring Lakes, Topsail Beach, Rocky Point, Castle Hayne,
Ashton, Long Creek and Cape Fear Community College North Campus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Dangerous flooding from heavy rainfall can be expected, especially
near poor drainage areas and other flood prone locations. It is
harder to recognize flood dangers at night, as it will be difficult
to determine the depth of the water. Roads may be damaged or washed
away. Most flood deaths occur in vehicles. If flooding is observed,
then turn around, don't drown.
&&
LAT...LON 3437 7824 3440 7826 3447 7818 3450 7825
3454 7827 3472 7811 3472 7768 3448 7758
3444 7752 3434 7766 3423 7778 3414 7784
3392 7794 3396 7796 3397 7802 3411 7815
3426 7815 3430 7802 3437 7815 3435 7820
FLASH FLOOD...OBSERVED
$$
IGBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 7:37 PM EDT, 3 hours 22 minutes earlier.
Area forecast discussion, Aug 7, 7:37 PM EDT, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
737 PM EDT Wed Aug 7 2024
.SYNOPSIS...
Bands of heavy rainfall associated with Tropical Storm Debby
will continue to impact Northeast SC and Southeast NC through
Thursday. Debby will finally lift north of the area on Friday
and begin accelerating off to the northeast. Considerable
flooding potential will continue to be a primary hazard through
Thursday with the threat for isolated tornadoes slowly
diminishing. Improving weather and marine conditions are
expected during the weekend into next week while a cold front
lingers in the area, with more typical pop-up showers and storms
returning to the daily forecast.
&&
.UPDATE...
Have updated pops to essentially 100 across the board via radar
trends. While some near term guidance shows a break or two some
others just show the pattern filling in.
&&
.NEAR TERM /THROUGH TONIGHT/...
The center of Debby is drifting northward and is expected to
eventually make its second landfall in South Carolina somewhere
between Charleston and Myrtle Beach this evening or tonight. Bands
of heavy showers and embedded thunderstorms have mainly focused in
the Grand Strand and Pee Dee regions today, but it appears this band
is finally shifting inland from the coast and into the Cape Fear
region as well, and this should continue shifting northward through
this evening. Where heavy showers and storms train over the same
areas, flash flooding remains a serious concern, with rainfall rates
of 1-3" per hour possible at times. In addition, gusty winds
exceeding 40mph possible remain possible, particularly in the
heavier showers or storms. A marginal risk for brief, but fast-
moving, tornadoes remains through tonight until the center of
circulation moves north of our latitude.
As Debby shifts inland and continues to accelerate northward while
passing either through our western CWA or to our west, heavy rain
bands will continue to stream off the ocean and maintain a flash
flooding threat through Thursday. Again, pinpointing where flash
flooding will occur is difficult to determine as the persistence and
intensity of rain bands will determine if flash flooding occurs in a
given location. Nevertheless, with tropical moisture still in place,
the risk for flash flooding is still considered high through the
period.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
The remnants of Debby will lift into central NC Thursday
evening and accelerate into central VA by Friday morning.
Although potential for widespread heavy rain will have shifted
NW of the area, localized flooding may still be a concern
Thursday night, depending on how any trailing bands of
convection evolve. A frontal boundary in the wake of Debby
remnants will slowly shift in from the west and stall near the
coast Saturday evening. Scattered to numerous showers/tstms will
continue along and east of the front, but PW values west of the
boundary should drop off below 2".
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
A stalled surface front is expected to be draped across the
forecast area Sunday and provide a focus for scattered
showers/tstms. As a closed low swings across southeastern Canada
Sunday night, a subtle shortwave will push across the Carolinas
and may be enough to nudge the front just southeast of the
area. If not, a slightly more distinct shortwave may follow late
Tuesday and give it a push. Regardless, will carry chance PoPs
through the period as scattered showers and tstms may develop
any afternoon or evening.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Aviation interests will continue to be challenged through the
period with solid coverage of heavy rain and embedded
thunderstorms. MVFR to occasional IFR conditions will be in
place through Thursday.
Extended Outlook...MVFR/IFR expected as Tropical Storm Debby
affects the area through late Thursday. A return to predominant
VFR conditions is expected on Friday as Debby lifts away.
&&
.MARINE...
Through Thursday...Hazardous marine conditions will continue
through the period as Debby slowly treks northward, moves
inland, and accelerates northward. Tropical storm force winds
will remain a hazard, particularly in spiral rain bands wrapping
around the storm, and dangerous seas will continue through
Thursday as well. With Debby making landfall tonight and
continuing northward, an overall weakening trend will commence
in the wind and waves late on Thursday, but heavy rain bands
will continue to stream over the waters, locally enhancing wind
and wave action.
Thursday through Sunday Night...Debby will lift into south-
central NC by Thursday evening, then accelerate into the Mid-
Atlantic region through Friday. Surface winds across area waters
will veer from SE to S, and should remain elevated through
Friday as the gradient remains relatively strong. Winds should
lighten up Friday night as a slow-moving front approaches the
coast from the west, and seas should also fall below advisory
criteria heading into Saturday morning. It appears that the
front will stall in the vicinity of the coast and linger through
the period. This will result in the potential for scattered
showers and tstms, especially near this boundary.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
NC...Tropical Storm Warning for NCZ099-106-108>110.
Flood Watch through Friday morning for NCZ087-096-099-105>110.
High Risk for Rip Currents until 8 PM EDT this evening for NCZ106-
108-110.
High Surf Advisory until midnight EDT Friday night for NCZ106-
108-110.
Coastal Flood Advisory from 11 PM this evening to 3 AM EDT
Thursday for NCZ107.
SC...Tropical Storm Warning for SCZ032-033-039-054>056-058-059.
Flood Watch through Friday morning for SCZ017-023-024-032-033-
039-054>056-058-059.
High Risk for Rip Currents until 8 PM EDT this evening for SCZ054-
056.
High Surf Advisory until midnight EDT Friday night for SCZ054-
056.
MARINE...Tropical Storm Warning for AMZ250-252-254-256.
&&
SYNOPSIS...DCH/CRM
UPDATE...SHK
NEAR TERM...ABW
SHORT TERM...CRM
LONG TERM...CRM
AVIATION...SHK
MARINE...DCH/ABW/CRMHazardous weather outlook, Aug 7, 4:56 PM EDT, 6 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 456 PM EDT Wed Aug 7 2024 AMZ250-252-254-082100- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- 456 PM EDT Wed Aug 7 2024 ...TORNADO WATCH 610 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ087-096-SCZ017-023-024-082100- Robeson-Bladen-Marlboro-Darlington-Dillon- 456 PM EDT Wed Aug 7 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ099-109-SCZ058-059-082100- Columbus-Inland Brunswick-Central Horry-Northern Horry- 456 PM EDT Wed Aug 7 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TORNADO WATCH 610 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-110-SCZ054-082100- Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry- 456 PM EDT Wed Aug 7 2024 ...HIGH SURF ADVISORY IN EFFECT UNTIL MIDNIGHT EDT FRIDAY NIGHT... ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TORNADO WATCH 610 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. High Rip Current Risk. High Surf Advisory. Tornado Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. High Surf Advisory. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ107-082100- Inland New Hanover- 456 PM EDT Wed Aug 7 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TORNADO WATCH 610 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 3 AM EDT THURSDAY... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ105-082100- Inland Pender- 456 PM EDT Wed Aug 7 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TORNADO WATCH 610 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ032-033-039-055-082100- Florence-Marion-Williamsburg-Inland Georgetown- 456 PM EDT Wed Aug 7 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AMZ256-082100- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 456 PM EDT Wed Aug 7 2024 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ056-082100- Coastal Georgetown- 456 PM EDT Wed Aug 7 2024 ...HIGH SURF ADVISORY IN EFFECT UNTIL MIDNIGHT EDT FRIDAY NIGHT... ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. High Rip Current Risk. High Surf Advisory. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. High Surf Advisory. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 7, 9:21 PM EDT, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
921 PM EDT Wed Aug 07 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM Flash Flood 1 W Whiteville 34.33N 78.71W
08/07/2024 Columbus NC Emergency Mngr
Water from Molly's Branch creek is flowing across W
Burkhead St. and W. Lewis St.
&&
Event Number ILM2400253
SRPLocal storm report, Aug 7, 9:24 PM EDT, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
924 PM EDT Wed Aug 07 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM Flash Flood Bladenboro 34.54N 78.79W
08/07/2024 Bladen NC Emergency Mngr
Portions of S. Main St. are impassable.
&&
Event Number ILM2400254
SRPLocal storm report, Aug 7, 9:29 PM EDT, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
929 PM EDT Wed Aug 07 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM Flash Flood Shallotte 33.98N 78.39W
08/07/2024 Brunswick NC Law Enforcement
Highway 17 in Shallotte is impassable in both
directions with traffic being diverted.
&&
Event Number ILM2400255
SRPLocal storm report, Aug 7, 9:33 PM EDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
933 PM EDT Wed Aug 07 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM Flash Flood 4 N Sunset Beach 33.93N 78.50W
08/07/2024 Brunswick NC Law Enforcement
Highway 904 is flooded and impassable in parts from
near Highway 17 to Old Georgetown Rd.
&&
Event Number ILM2400256
SRPLocal storm report, Aug 7, 9:58 PM EDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Wilmington NC
958 PM EDT Wed Aug 07 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM Flash Flood Bladenboro 34.54N 78.80W
08/07/2024 Bladen NC Emergency Mngr
Significant flooding reported in Bladenboro with
barricades in place at all access points into the town.
&&
Event Number ILM2400257
SRPLocal storm report, Aug 7, 10:08 PM EDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
1008 PM EDT Wed Aug 07 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM Flash Flood 4 N Nakina 34.18N 78.67W
08/07/2024 Columbus NC Emergency Mngr
Water flowing across the road near Seven Creeks Rd. and
Ward Town Rd.
&&
Event Number ILM2400258
SRPThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:05 PM EDT | Flash Flood Warning | ILM | Bladen, Columbus, New Hanover, Pender, Robeson | 20 hr |
| Aug 7, 8:15 PM EDT | Flash Flood Warning | ILM | Brunswick, Columbus | 19 hr |
| Aug 7, 8:47 PM EDT | Tornado Warning | ILM | Bladen | 28 min |
| Aug 7, 9:53 PM EDT | Flash Flood Warning | ILM | Bladen, Robeson | 7 hr |
| Aug 7, 11:51 PM EDT | Tornado Warning | ILM | New Hanover, Pender | 24 min |
| Aug 8, 2:51 AM EDT | Coastal Flood Advisory | ILM | New Hanover | 13 hr |
| Aug 8, 4:21 AM EDT | Rip Current Statement | ILM | Brunswick, New Hanover, Pender | 40 hr |
| Aug 8, 5:14 AM EDT | Flash Flood Warning | ILM | Brunswick, New Hanover, Pender | 11 hr |
| Aug 8, 5:20 AM EDT | Flash Flood Warning | ILM | Bladen, Robeson | 9 hr |
| Aug 8, 10:44 AM EDT | River Flood Warning | ILM | Bladen | 21 days |
| Aug 8, 10:44 AM EDT | River Flood Warning | ILM | Brunswick, Columbus | 21 days |
| Aug 8, 11:20 AM EDT | Small Craft Advisory | ILM | 37 hr | |
| Aug 8, 3:54 PM EDT | Coastal Flood Advisory | ILM | New Hanover | 11 hr |
Nearby
Flash Flood Warnings in North Carolina, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.